Stability analysis for discrete-time Markovian jump neural networks with mixed time-delays

Full text for this resource is not available from the Research Repository.

Wu, Zheng-Guang, Shi, Peng, Su, Hongye and Chu, Jian (2012) Stability analysis for discrete-time Markovian jump neural networks with mixed time-delays. Expert Systems with Applications, 39 (6). pp. 6174-6181. ISSN 0957-4174 (print), 1873-6793 (online)

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/23435
DOI https://doi.org/10.1016/j.eswa.2011.11.111
Official URL http://www.sciencedirect.com/science/article/pii/S...
Subjects Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Keywords ResPubID25505, neural networks, Markovian jumping parameters, mixed time-delays, piecewise homogeneous, globally asymptotically stable
Citations in Scopus 40 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login